# SDR HNAA2015062900209

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 65,126 hours, 72,953 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Inverter
- Part number: DH103024600CIIB
- Part serial: 908S8
- Condition: Malfunctioned
- Location: Primary
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIMARY INVERTER CAUTION LIGHT ILLUMINATED.  R & R PRIMARY INVERTER IAW MM24-22-00.  OPS CHECKED GOOD. OK FOR SERVICE.
